Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 99, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 15, 2020, 7:23 PM CDT for Kinney County, Val Verde County, Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2020, 7:23 PM CDT (00:23 UTC)
- Expired
- May 15, 2020, 8:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kinney County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 51 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 7:29 PM CDT | TSTM WND GST 61 | 2 Wnw Del Rio, TX | DRT ASOS MEASURED 61 MPH WIND GUST. |
| May 15, 7:50 PM CDT | HAIL 0.75 | 4 S Laughlin Afb, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 2:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.4 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4115 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.6
The text
As transmitted.
479
WUUS54 KEWX 160023
SVREWX
TXC271-465-160130-
/O.NEW.KEWX.SV.W.0099.200516T0023Z-200516T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
723 PM CDT Fri May 15 2020
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Western Kinney County in south central Texas...
Southeastern Val Verde County in south central Texas...
* Until 830 PM CDT.
* At 722 PM CDT, a severe thunderstorm was located 7 miles southwest
of Cienegas Terrace, or 10 miles southwest of Del Rio, moving east
at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Del Rio, Brackettville, Lake View, Val Verde Park, Standart,
Amanda, Cienegas Terrace, Laughlin AFB, Fort Clark Springs,
Escondido Estates, and Lake Ridge Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2962 10065 2922 10032 2919 10077 2922 10078
2923 10080 2924 10079 2926 10081 2926 10084
2928 10087 2931 10089 2933 10094 2935 10095
2936 10100 2941 10103
TIME...MOT...LOC 0022Z 248DEG 32KT 2929 10102
HAIL...1.00IN
WIND...60MPH
$$
BF3 follow-up statements
436
WWUS54 KEWX 160041
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
741 PM CDT Fri May 15 2020
TXC271-465-160130-
/O.CON.KEWX.SV.W.0099.000000T0000Z-200516T0130Z/
Kinney TX-Val Verde TX-
741 PM CDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WESTERN KINNEY AND SOUTHEASTERN VAL VERDE COUNTIES...
At 738 PM CDT, a severe thunderstorm was located over Del Rio, moving
east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. At 7:29 pm, a wind gust of 61 mph
was reported at Del Rio.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Del Rio, Brackettville, Lake View, Val Verde Park, Standart, Amanda,
Cienegas Terrace, Laughlin AFB, Fort Clark Springs, Escondido
Estates, and Lake Ridge Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2962 10065 2922 10032 2919 10077 2922 10078
2923 10080 2924 10079 2926 10081 2926 10084
2928 10087 2931 10089 2933 10094 2935 10095
2936 10100 2941 10103
TIME...MOT...LOC 0038Z 248DEG 32KT 2935 10086
HAIL...1.00IN
WIND...60MPH
$$
BF979
WWUS54 KEWX 160110
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
810 PM CDT Fri May 15 2020
TXC465-160119-
/O.CAN.KEWX.SV.W.0099.000000T0000Z-200516T0130Z/
Val Verde TX-
810 PM CDT Fri May 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAL VERDE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 2924 10079 2924 10076 2925 10076 2926 10075
2929 10074 2932 10075 2934 10071 2938 10071
2949 10054 2922 10032 2919 10077 2922 10078
2923 10080
TIME...MOT...LOC 0109Z 248DEG 32KT 2945 10056
$$
TXC271-160130-
/O.CON.KEWX.SV.W.0099.000000T0000Z-200516T0130Z/
Kinney TX-
810 PM CDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN KINNEY COUNTY...
At 809 PM CDT, a severe thunderstorm was located 8 miles northeast of
Amanda, or 13 miles northwest of Brackettville, moving east at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brackettville, Standart, Amanda, and Fort Clark Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2924 10079 2924 10076 2925 10076 2926 10075
2929 10074 2932 10075 2934 10071 2938 10071
2949 10054 2922 10032 2919 10077 2922 10078
2923 10080
TIME...MOT...LOC 0109Z 248DEG 32KT 2945 10056
HAIL...1.00IN
WIND...60MPH
$$
BF638
WWUS54 KEWX 160115
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
815 PM CDT Fri May 15 2020
TXC271-160124-
/O.CAN.KEWX.SV.W.0099.000000T0000Z-200516T0130Z/
Kinney TX-
815 PM CDT Fri May 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KINNEY COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Austin San Antonio.
LAT...LON 2924 10079 2924 10076 2925 10076 2926 10075
2929 10074 2932 10075 2934 10071 2938 10071
2949 10054 2922 10032 2919 10077 2922 10078
2923 10080
TIME...MOT...LOC 0110Z 248DEG 32KT 2990 9994
$$
BFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:32 PM CDT, 51 minutes earlier.
Area forecast discussion, May 15, 6:32 PM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 632 PM CDT Fri May 15 2020 .AVIATION... SHRA/TSRA will move across KDRT until 04Z and across the I-35 sites between 03Z-09Z. Otherwise, SHRA will be in the VCNTY of the I-35 sites until 14Z. MVFR CIGs/VSBYs are expected at KAUS between 03Z- 22Z, KSAT/KSSF between 03Z-09Z. Otherwise VFR flying conditions will prevail tonight through Saturday evening. Wind gusts up to 60 KTs are possible with the strongest TSRA. Otherwise, E-SE winds 5 to 15 KTs will prevail. && .PREV DISCUSSION... /ISSUED 302 PM CDT Fri May 15 2020/ SHORT TERM (Tonight through Saturday Night)... Summary: Primary forecast concern has shifted over time from flash flooding to large hail (mainly Rio Grande area) and damaging winds as convective allowing models continue to indicate progressive storm motions with cold-pool dominant, linear storm structures likely to impact much of south-central TX this evening and overnight. While flash flooding remains possible, the storms should be quick moving for the most part, reducing the chance for excessive rainfall. Storms will likely develop and move into the Rio Grande Plains in the 4-7pm time frame, reaching the I-35 corridor between 11pm-3am. Storms are expected to be mainly east and south of the forecast area by 4-5am. Details: Visible satellite imagery early this afternoon indicates a gradual scattering of the low level cloud field. Temperatures are mainly in the 80s for most with very moist dew points of 67-75. A few spots should reach the low 90s this afternoon south and west. Some weak early afternoon echoes have developed across the southern Edwards Plateau this afternoon which was well forecast by the 16Z HRRR. Some storms had also been having trouble sustaining updrafts well out west over the Trans-Pecos region but have become more robust as of 19Z. A relatively stout shortwave trough axis was analyzed near El Paso and this will provide the bulk of the large-scale ascent as PVA continues to push to the west. The sub-tropical jet left exit region will also provide diffluence aloft this evening and tonight. Development of a large MCS is likely this evening and overnight. A few convective allowing models continue to hint at the chance for isolated showers and storms well ahead of the main show over our eastern counties later today. Showers and storms have developed along a remnant boundary over the Houston area, and this activity/it's outflow will propagate westward over the next couple of hours perhaps allowing this development to occur. Mid-level lapse rates are very steep, already 8+ C/km out west and growing. Very unstable air with MUCAPE north of 4000 J/kg is available, perhaps even more than 5000 J/kg. However, deep layer shear will be weak through the duration of the event, generally in the 20-25 kt range. Thus, cold-pool dominant convective organization will prevail as storms grow upscale. Early on, the threat for large to very large hail near the Rio Grande will exist, however this will gradually become a damaging wind event as the evening progresses. Overall agreement between the CAMs is pretty good in regards to hazard timing, with the slowest solution coming from the TTU-WRF and NAMNest still indicating much of the main activity will be off to the east by 4-5AM. However, TTU-WRF is also the most robust at developing additional storms in an east-west orientation along and south of the I-10/US-90 corridor during the morning hours. If this were to verify, these areas would be more susceptible to the isolated higher totals approaching 5" and thus an elevated flash flood risk will exist if this occurs. Portions of Karnes, Gonzales, Dewitt and Lavaca Counties would be especially at risk where heavy rain fell on Tuesday and antecedent soil moisture conditions are high. The rGEM and a couple of GEFS members are also hinting at this possibility, so I believe it bears mentioning and keeping in mind, however the ensemble signal for higher rainfall totals is much more robust just to our east. Otherwise, given the progressive nature of the MCS rainfall totals are expected to be in the 1-3" range for most and only isolated flash flood impacts would result. A few lingering showers and storms are possible over the east half of the region tomorrow, but coverage is expected to be isolated at best. Sunshine is expected west with highs in the low 90s. Sun will eventually poke through over the east as well and with southeasterly flow returning this will allow temperatures to top out near 80 despite the AM convection. The mid-level tough will close off but is expected to gradually drift northeastward, keeping precipitation chances low to nil as we head into Saturday evening. LONG TERM (Sunday through Friday)... An upper level low will be located over northeast Texas by early Sunday morning. Behind this low, our region will be left in fairly weak northwest flow aloft. The models don't always handle northwest flow aloft very well and we will continue to keep a chance for showers and storms in the forecast for the Hill Country and areas along/east of the I-35/I-37 corridors. If anything, we could see a little better coverage of showers and storms in the afternoon hours and may need to increase rain chances slightly in subsequent forecasts. Any activity that did manage to develop should weaken quickly with the loss of daytime heating. As we head into the early portion of the upcoming week, an upper level ridge will build over northern Mexico into western Texas. We will see a drying trend across our region with temperatures remaining close to climatological normals through Monday. The mid and upper level ridge will expand eastward across Texas through the mid to late portion of next week, resulting in a warm and dry forecast for south central Texas. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 82 68 86 66 / 90 50 10 20 10 Austin Bergstrom Intl Airport 68 81 67 86 65 / 100 50 10 20 10 New Braunfels Muni Airport 67 81 67 86 66 / 100 40 10 20 10 Burnet Muni Airport 66 81 65 84 63 / 80 40 10 20 - Del Rio Intl Airport 67 92 70 93 71 / 80 10 - - - Georgetown Muni Airport 68 82 66 84 64 / 80 40 20 20 10 Hondo Muni Airport 66 85 68 91 68 / 70 20 - 10 - San Marcos Muni Airport 66 81 66 86 65 / 100 40 10 20 10 La Grange - Fayette Regional 70 80 69 85 67 / 80 50 20 30 10 San Antonio Intl Airport 68 83 69 88 68 / 90 30 - 20 - Stinson Muni Airport 69 84 69 89 69 / 90 30 - 20 - && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...04 Long-Term...05 Decision Support...Platt
Hazardous weather outlook, May 15, 1:16 PM CDT, 6 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 116 PM CDT Fri May 15 2020 TXZ171>173-183>194-202>209-217>225-228-161830- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 116 PM CDT Fri May 15 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. There is an enhanced risk for severe storms this afternoon through late tonight across much of South Central Texas. The greatest threat for large hail will be across the Rio Grande Plains and Western Hill Country. Damaging wind threat is in place for all of South Central Texas. In addition to the severe risk, there is a chance for locally heavy rainfall and flash flooding. 1 to 3 inches of rainfall is possible with isolated amounts up to 5 inches which could lead to flash flooding impacts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 15, 6:21 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
621 PM CDT Fri May 15 2020
TXZ183-160000-
Val Verde TX-
621 PM CDT Fri May 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 700 PM CDT...
At 619 PM CDT, Doppler radar was tracking a strong thunderstorm near
Juno, moving east at 35 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northeastern Val
Verde County crossing FM 189.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Austin San Antonio.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.
LAT...LON 3027 10119 3029 10116 3029 10070 3027 10070
3011 10109
TIME...MOT...LOC 2319Z 247DEG 30KT 3023 10106
BFLocal storm report, May 15, 6:39 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
639 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 2 N LAKE VIEW 29.49N 100.94W
05/15/2020 M45 MPH VAL VERDE TX PUBLIC
&&
EMPSpecial weather statement, May 15, 6:40 PM CDT, 43 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 640 PM CDT Fri May 15 2020 TXZ193-194-209-160015- Bastrop TX-Fayette TX-Lee TX- 640 PM CDT Fri May 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BASTROP...SOUTH CENTRAL LEE AND NORTH CENTRAL FAYETTE COUNTIES UNTIL 715 PM CDT... At 639 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles south of Giddings, moving north at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Giddings, Fedor, Paige, Serbin, Northrup, Waldeck, Loebau, Warda, Plum, Hills, West Point, Winchester, Lincoln, Nechanitz and Manheim. LAT...LON 2985 9706 3025 9718 3039 9691 3005 9677 TIME...MOT...LOC 2339Z 165DEG 12KT 3005 9693 CP
Local storm report, May 15, 6:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
655 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND GST 2 WNW DEL RIO 29.37N 100.93W
05/15/2020 M55 MPH VAL VERDE TX ASOS
WIND GUST OF 55 MPH RECORDED BY THE DEL RIO
ASOS.
&&
EMPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:25 PM CDT | Special Weather Statement | EWX | Bastrop | 35 min |
| May 15, 7:51 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 54 min |
| May 15, 7:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 64 min |
| May 15, 8:04 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 56 min |
| May 15, 8:05 PM CDT | Special Weather Statement | EWX | Travis | 25 min |
| May 15, 8:06 PM CDT | Special Weather Statement | EWX | Comal | 24 min |
| May 15, 8:13 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real, Uvalde | 62 min |
| May 15, 8:27 PM CDT | Areal Flood Advisory | EWX | Bastrop, Travis | 3 hr |
| May 15, 8:32 PM CDT | Special Weather Statement | EWX | Travis | 43 min |
| May 15, 8:33 PM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| May 15, 8:53 PM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| May 15, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 64 min |
| May 15, 8:58 PM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays, Kendall | 4 hr |
| May 15, 9:04 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 56 min |
| May 15, 9:09 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Kendall | 66 min |
| May 15, 9:12 PM CDT | Tornado Warning | EWX | Zavala | 18 min |
| May 15, 9:21 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real | 114 min |
| May 15, 9:29 PM CDT | Special Weather Statement | EWX | Travis | 46 min |
| May 15, 9:32 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Kendall, Kerr | 36 min |
| May 15, 9:34 PM CDT | Areal Flood Advisory | EWX | Travis | 116 min |
| May 15, 9:45 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 15, 9:54 PM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr | 3 hr |
| May 15, 9:54 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina, Zavala | 66 min |
| May 15, 9:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 63 min |
| May 15, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall | 14 min |
| May 15, 10:00 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 60 min |
| May 15, 10:13 PM CDT | Areal Flood Advisory | EWX | Zavala | 2 hr |
| May 15, 10:31 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Burnet, Comal, Guadalupe, Hays and 5 more | 59 min |
| May 15, 10:39 PM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| May 15, 10:53 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Guadalupe, Medina | 3 hr |
| May 15, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Karnes, Medina, Wilson | 65 min |
| May 15, 10:56 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano | 3 hr |
| May 15, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 16 min |
| May 15, 11:28 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis, Williamson | 47 min |
| May 15, 11:31 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| May 15, 11:34 PM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 3 hr |
| May 15, 11:54 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, DeWitt, Gonzales, Karnes, Wilson | 66 min |
| May 16, 12:08 AM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Guadalupe, Travis, Williamson | 52 min |
| May 16, 12:27 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 63 min |
| May 16, 12:29 AM CDT | Areal Flood Advisory | EWX | Caldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more | 3 hr |
| May 16, 12:45 AM CDT | Special Weather Statement | EWX | Williamson | 30 min |
| May 16, 12:56 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 46 min |
| May 16, 1:00 AM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 16, 1:25 AM CDT | Special Weather Statement | EWX | Lavaca | 50 min |
| May 16, 2:57 AM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.